# SDR YENA201804130176

- Difficulty date: April 13, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 1398
- Aircraft time: 68,077 hours, 24,880 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Inlet
- Condition: Contaminated
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, C, B
- Precautionary procedure: K

## Discrepancy

MODERATELY DIRTY SOCK ODOR FROM ABOUT 2000 FT TO 8000 FT. ONLY NOTICEABLE IN COCKPIT.  FOLLOWED INFO NOTICE 2017-T015C. FOUND APU CONTAMINATED WITH OIL. PULLED AND COLLARED CIRCUIT BREAKER L41 L42. APU COMP AND AIR INLET SOAKED IN OIL, NO VISIBLE SIGNS OF LEAKS. AFTER REVIEWING ACFT HISTORY,  THE APU AUTO SD MEL WAS JUST CLEARED LAST NIGHT WITH LUBE SHAFT REPLACEMENT. MAY HAVE BEEN RESIDUAL. COMPLIED WITH INFORMATION NOTICE 2017-T015C SEC A. AIRCRAFT IS OK FOR SERVICE .
